# SDR FDEA202212180167

- Difficulty date: December 18, 2022
- Submitted: February 22, 2023
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 87,671 hours, 21,266 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Spar
- Part number: ARB74131
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH WING TRAILING EDGE UPPER REAR SPAR CAP, 500.0 INCHES TO 501.0 INCHES O/B FROM   XW372.94 AREA HAS MINOR SURFACE EXFOLIATION NEAR FASTENERS HOLES (MARKED) AREA BLENDED AT XORS 980 - 985 ON LH WING TRAILING EDGE UPPER REAR SPAR CAP AND   FOUND TO BE OUT OF LIMITS PER SRM 57-00-10-1A FIG 201 SH 2.  REPAIRED AREA PER EA 1-5710-  T0372370 P3; WINGS - BASIC WING STRUCTURE - LH WING REAR SPAR UPPER CAP AFT LEG -   REWORK    MAJOR REPAIR
